# SDR AWXA200400059

- Difficulty date: December 27, 2003
- Submitted: January 20, 2004
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 55,002 hours, 20,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 7075T6040
- Condition: Cracked
- Location: Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-12 CHECK A .5625 INCH CRACK WAS FOUND ON R-1 DOOR THRESHOLD WEB AT BS 350, RBL 64, STR 17 RT.  MAINTENANCE CUT OUT CRACKED AREA OF R-1 DOOR THRESHOLD WEB AT BS 350, RBL 64, STR 17 RT; PERFORMED A HFEC INSPECTION OF CUTOUT TO VERIFY NO CRACKS EXIST; FABRICATED A DOUBLER AND FILLER; INSTALLED REPAIR PARTS IAW B757 SRM 51-70-13, FIG 1.
